# SDR 2003UALA00859

- Difficulty date: November 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 48,683 hours, 7,909 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS - FLOOR STRIPS ON.  ALSO FLASHING ON AND OFF.  FOUND SEVERAL LOCATIONS WHERE STRIP WAS TORN AND PINS PUSHED IN.  REPAIRED WITH SPLICE TOOL.  OPS CK NORMAL.
